Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Knee accident, total tear in ACL of knee, taking Via ananas pills. Are they good?

hi i am 26 years old and i am 172 cm tall and 98 KG i tried a lot of diets from 2010 till 2012 wiz no responses, and when i tried a smal excersises everyday like moving , still no responses, then i tried going to a gem and taking LIPO SEX BLACK PILLS , i started losing some weight but not in a statesfaction way, now i am not able to go to a gem coz i had a terrible accident on my right knee and i have a total tear in the ACL of the right knee, and i had to be at home, i started to take VIA ANANAS pills..... please is it good for me or not....and what is the best way beside taking pills? or i have to give up this pilss???
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
The pills that you are taking will make no difference to your ACL tear. At your age and if your knee feels unstable then you should undergo rehabilitative physiotherapy and wear a stabilizing brace. If your knee continues to give out or feel unstable then you may want to consider ACL reconstructive surgery.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor